Differential and Integral Equations

Addendum to the paper: "Global existence, uniqueness and regularity of solutions to a von Kármán system with nonlinear boundary dissipation"

A. Favini, M. A. Horn, I. Lasiecka, and D. Tataru

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 10, Number 1 (1997), 197-200.

Dates
First available in Project Euclid: 6 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1367846891

Mathematical Reviews number (MathSciNet)
MR1424806

Zentralblatt MATH identifier
0847.35070

Subjects
Primary: 35J65: Nonlinear boundary value problems for linear elliptic equations
Secondary: 35B65: Smoothness and regularity of solutions 35D05 73C50

Citation

Favini, A.; Horn, M. A.; Lasiecka, I.; Tataru, D. Addendum to the paper: "Global existence, uniqueness and regularity of solutions to a von Kármán system with nonlinear boundary dissipation". Differential Integral Equations 10 (1997), no. 1, 197--200. https://projecteuclid.org/euclid.die/1367846891


Export citation

See also

  • Related item: A. Favini, M. A. Horn, I. Lasiecka, D. Tataru. Global existence, uniqueness and regularity of solutions to a von Kármán system with nonlinear boundary dissipation. Differential and Integral Equations, Vol. 9, Iss. 2 (1996), 267-294.